# SDR DALA1015150836

- Difficulty date: May 31, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 36,438 hours, 9,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL OF ADP FOUND FUSE SKIN DAMAGE AT STA 1175 BETWEEN STR 27L AND 28L.  REPAIRED PER ERA 483001-14 REV A REFERENCE NN/R CARD 22 6-4-10.
